# SDR UPS09M54417

- Difficulty date: January 7, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-F1-12, EXISTING FLUSH REPAIR ON FUS SKIN BETWEEN FS 859-869 LONGERON 41R - 42R NOT PER SRM AND NOT ON MRCSSR.  REMOVED FILLER FOR EVALUATION, RE-INSTALLED FILLER IAW MD-11 SRM 51-33-01 PG 33 AND SAA EAR 81762480001.
